# SDR HNAA2011051700138

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 48,177 hours, 53,036 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AUTOFEATHER WILL NOT ARM.  CYCLED POWER LEVERS, OPS CHECKED NORMAL.  R & R SWITCH 6121-S13.  GROUND RUN, OPS CHECKED GOOD IAW RUNUP MANUAL.
